Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 385, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2008, 11:58 AM CDT for Latimer County, LeFlore County, Sequoyah County, Oklahoma; 4 counties in Arkansas. It was in force for 62 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 11:58 AM CDT (16:58 UTC)
- Expired
- Jun 1, 2008, 1:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Washington County, AR, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 6 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 12:03 PM CDT | TSTM WND DMG | Rudy, AR | POWER LINES DOWN |
| Jun 1, 12:05 PM CDT | TSTM WND DMG | Jenny Lind, AR | LARGE TREE FELL ACROSS POWER LINE BRINGING DOWN POWER POLL |
| Jun 1, 12:05 PM CDT | TSTM WND GST 65 | Muldrow, OK | |
| Jun 1, 12:14 PM CDT | TSTM WND DMG | Roland, OK | MANY TREES DAMAGED BY WIND. LOTS OF BROKEN LIMBS. |
| Jun 1, 12:15 PM CDT | TSTM WND DMG | Van Buren, AR | 40 TO 50 TREES SEVERELY DAMAGED IN MOUNTAIN VISTA AREA OF VAN BUREN. SOME TREES WITH TOPS BROKEN OUT. |
| Jun 1, 12:15 PM CDT | TSTM WND GST 60 | Fort Smith, AR | FORT SMITH AIRPORT RECORDED A PEAK GUST OF 48 KTS OR 55 MPH AT 1220 PM. |
| Jun 1, 12:23 PM CDT | TSTM WND DMG | Roland, OK | EXTENSIVE TREE DAMAGE AND POWER OUTAGES |
| Jun 1, 12:28 PM CDT | TSTM WND DMG | Fort Smith, AR | TREES AND POWER LINES DOWN IN SOUTH FORT SMITH |
| Jun 1, 12:30 PM CDT | TSTM WND DMG | Alma, AR | NUMEROUS TREES DOWN |
| Jun 1, 12:30 PM CDT | HAIL 1 | Wister, OK | |
| Jun 1, 12:31 PM CDT | TSTM WND DMG | Alma, AR | NUMEROUS TREES DAMAGED AND SOME DOWN AROUND ALMA |
| Jun 1, 12:32 PM CDT | TSTM WND DMG | Barling, AR | LARGE SIGNS BLOWN OFF OF BUILDING |
| Jun 1, 12:33 PM CDT | HAIL 1 | Wister, OK | |
| Jun 1, 12:39 PM CDT | TSTM WND GST 60 | Charleston, AR | |
| Jun 1, 12:40 PM CDT | TSTM WND GST 60 | Charleston, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 8:36 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 011700
SVRTSA
ARC033-047-131-143-OKC077-079-135-011800-
/O.NEW.KTSA.SV.W.0385.080601T1658Z-080601T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
SOUTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
WESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 100 PM CDT
* AT 1158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM CINCINNATI TO 10 MILES WEST OF SHORT TO 11
MILES NORTHWEST OF TALIHINA...MOVING EAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS
INCLUDE...WASHINGTON...CRAWFORD...LEFLORE...SEQUOYAH AND SEBASTIAN
COUNTIES.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS IN
SEQUOYAH COUNTY. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
3492 9446 3468 9447 3470 9515 3564 9447
3608 9455 3609 9394
TIME...MOT...LOC 1658Z 276DEG 31KT 3598 9451 3554 9464
3487 9517
$$4 follow-up statements
000
WWUS54 KTSA 011709
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 PM CDT SUN JUN 1 2008
ARC033-047-131-143-OKC077-079-135-011800-
/O.CON.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-
LE FLORE OK-LATIMER OK-
1208 PM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHEASTERN LATIMER...LE FLORE...SOUTHEASTERN SEQUOYAH...WESTERN
FRANKLIN...CRAWFORD...SEBASTIAN AND WASHINGTON COUNTIES...
AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CANEHILL TO ROLAND TO TALIHINA...MOVING
EAST AT 54 MPH.
FORT SMITH AND VAN BUREN ARE IN THE PATH OF THE STRONGEST WINDS.
RADAR ESTIMATED WINDS ARE IN EXCESS OF 70 MPH IN EASTERN SEQUOYAH
COUNTY. THIS WILL MOVE INTO THE FORT SMITH AREA AROUND 1220 PM.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
3492 9446 3468 9448 3470 9515 3564 9447
3608 9455 3609 9394
TIME...MOT...LOC 1708Z 283DEG 47KT 3589 9434 3546 9448
3479 9501
$$000
WWUS54 KTSA 011736
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 PM CDT SUN JUN 1 2008
ARC143-OKC077-011745-
/O.CAN.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
WASHINGTON AR-LATIMER OK-
1235 PM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER AND
WASHINGTON COUNTIES IS CANCELLED...
LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
3495 9434 3495 9437 3494 9439 3492 9446
3468 9448 3472 9505 3564 9447 3576 9448
3576 9398
TIME...MOT...LOC 1735Z 289DEG 56KT 3570 9399 3525 9406
3471 9481
$$
ARC033-047-131-OKC079-135-011800-
/O.CON.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-LE FLORE OK-
1235 PM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR LE FLORE...SOUTHEASTERN SEQUOYAH...WESTERN FRANKLIN...CRAWFORD
AND SEBASTIAN COUNTIES...
AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BIDVILLE TO FORT CHAFFEE TO 12 MILES
SOUTH OF SUMMERFIELD...MOVING EAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIDVILLE...
HARTFORD...HODGEN...CHARLESTON...FORT CHAFFEE...PATTERSON...
HUNTINGTON...CROSSROADS...MILLTOWN...MANSFIELD...WASHBURN AND
LIBERTY.
WIND DAMAGE HAS BEEN REPORTED IN FORT SMITH...VAN BUREN...AND ALMA.
LARGEST HAIL WOULD BE FROM POTEAU...TO WISTER...TO WHITESBORO.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
3495 9434 3495 9437 3494 9439 3492 9446
3468 9448 3472 9505 3564 9447 3576 9448
3576 9398
TIME...MOT...LOC 1735Z 289DEG 56KT 3570 9399 3525 9406
3471 9481
$$000
WWUS54 KTSA 011753
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1252 PM CDT SUN JUN 1 2008
OKC135-011802-
/O.CAN.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
SEQUOYAH OK-
1252 PM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...
LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
3492 9446 3468 9448 3472 9505 3528 9437
3576 9416 3576 9398
TIME...MOT...LOC 1752Z 290DEG 52KT 3563 9371 3518 9379
3468 9458
$$
ARC033-047-131-OKC079-011800-
/O.CON.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
1252 PM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHERN LE FLORE...WESTERN FRANKLIN...EASTERN CRAWFORD AND
SEBASTIAN COUNTIES...
AT 1250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES SOUTHEAST OF BIDVILLE TO 14 MILES EAST OF
FORT CHAFFEE TO 11 MILES SOUTH OF HODGEN...MOVING EAST AT 60 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
THE STRONGEST WINDS WILL BE FROM EASTERN CRAWFORD...TO EASTERN
SEBASTIAN TO EASTERN LEFLORE COUNTIES. LARGEST HAIL WOULD BE MOST
LIKELY BE OCCURING FROM POTEAU TO HEAVENER TO BIG CEDAR.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
3492 9446 3468 9448 3472 9505 3528 9437
3576 9416 3576 9398
TIME...MOT...LOC 1752Z 290DEG 52KT 3563 9371 3518 9379
3468 9458
$$000
WWUS54 KTSA 011800
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT SUN JUN 1 2008
ARC033-047-131-OKC079-011809-
/O.EXP.KTSA.SV.W.0385.000000T0000Z-080601T1800Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
1259 PM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LE FLORE...WESTERN
FRANKLIN...EASTERN CRAWFORD AND SEBASTIAN COUNTIES EXPIRES AT 100 PM
CDT...
THE LINE OF THUNDERSTORMS HAVE WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE ACROSS SOUTHEAST
SEBASTIAN AND SOUTHEAST LEFLORE COUNTIES.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM.
LAT...LON 3516 9403 3514 9413 3507 9423 3497 9422
3492 9446 3468 9448 3472 9505 3528 9437
3576 9416 3576 9398
TIME...MOT...LOC 1759Z 290DEG 52KT 3559 9359 3514 9368
3465 9447
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:12 AM CDT, 46 minutes earlier.
Area forecast discussion, Jun 1, 11:12 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1112 AM CDT SUN JUN 1 2008 .DISCUSSION... BUSY MORNING AS WELL ORGANIZED LINEAR MCS CONTINUES TO MOVE ACROSS NE OKLAHOMA AND WILL CONTINUE SWEEPING THROUGH NW ARKANSAS OVER NEXT FEW HOURS. SEVERAL REPORTS OF SEVERE WIND GUSTS WITH THE MCS. RADAR SHOWS PROMINENT MCV HAS DEVELOPED ON NORTH SIDE OF SYSTEM AND THUS EXPECT IT TO CONTINUE TO PRODUCE SEVERE WEATHER AS IT MOVES EAST. RADAR EXTRAPOLATION SUGGESTS STORM THREAT SHOULD DIMINISH FROM 19-20Z ACROSS NW ARKANSAS. WILL ISSUE ANOTHER UPDATE SHORTLY TO ADJUST POPS AND PERHAPS DROP A FEW WESTERN COUNTIES FROM WATCH. && .PREV DISCUSSION... /ISSUED 451 AM CDT SUN JUN 1 2008/ DISCUSSION... BOUNDARY FROM SOUTHERN MISSOURI WEST BACK INTO NORTHEAST OKLAHOMA STILL ACTIVE. CURRENTLY BIG HAILER IN DELAWARE COUNTY. FORECAST CONTINUES TO REVOLVE AROUND BOUNDARIES AND CONDITIONALLY UNSTABLE ATMOSPHERE. IN THE SHORT TERM TRIED TO PLAY ONGOING CONVECTION. MORE THUNDER LIKELY TO IGNITE AGAIN THIS AFTERNOON WITH WEST-EAST BOUNDARY NEAR THE VICINITY OF STATE HIGHWAY 412. HIGHEST POP NORTHEAST. NORTHEAST CONTINUES TO BE FAVORED THIS EVENING..INTO THE OVERNIGHT HOURS. FRONT LIFTS NORTH MONDAY WITH TEMP INTO LOWER 90S. UNSEASONABLY MILD NIGHT MONDAY NIGHT. NEAR ZONAL FLOW PUSHES FRONTAL BOUNDARY TO NEAR I-44 BY DARK TUESDAY. RE-INTRODUCED PRECIP CHANCES TUESDAY AFTERNOON AND NIGHT. MODELS AGREE ON LARGE SCALLE RIDGE EAST COAST AND LARGE TROF WEST AFTER WEDNESDAY. AN ACTIVE WEATHER PERIOD TO FOLLOW...IF NOT OUR FORECAST AREA... ELSEWHERE IN THE PLAINS. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 90 71 93 77 / 90 30 20 10 FSM 91 69 93 73 / 90 30 10 10 MLC 90 72 90 74 / 90 20 10 10 BVO 86 65 93 74 / 60 40 30 10 FYV 86 65 88 72 / 90 40 20 10 BYV 85 63 88 72 / 90 50 20 10 MKO 89 68 92 74 / 90 30 20 10 MIO 84 65 89 73 / 90 50 30 10 F10 91 70 91 73 / 90 20 10 10 HHW 89 69 90 74 / 30 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...14 LONG TERM....10
Hazardous weather outlook, Jun 1, 9:00 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 900 AM CDT SUN JUN 1 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 900 AM CDT SUN JUN 1 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED THIS MORNING IN THE VICINITY OF STATIONARY FRONT THAT LIES ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE THUNDERSTORMS ARE EXPECTED TO LAST THROUGH THE EARLY AFTERNOON HOURS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. WIND FIELDS SUGGEST THAT A WEAK TORNADO IS NOT OUT OF THE QUESTION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE AREA WILL REMAIN IN THE MOIST AND UNSTABLE ATMOSPHERE FOR MUCH OF THE WEEK. WITH WEAK BOUNDARIES REMAINING IN THE AREA A CHANCE OF THUNDERSTORMS IS POSSIBLE NEARLY EVERY DAY THIS WEEK. LATER IN THE WEEK A STRONG UPPER LEVEL SYSTEM WILL BE IN INFLUENCING THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 1, 11:04 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG TULSA 36.13N 95.92W
06/01/2008 TULSA OK AMATEUR RADIO
30 FOOT 16 INCH DIAMETER CEDAR TREE UPROOTED AT 21ST AND
YALE
&&
PBSLocal storm report, Jun 1, 11:20 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND GST HASKELL 35.82N 95.67W
06/01/2008 M58 MPH MUSKOGEE OK MESONET
&&
PBSLocal storm report, Jun 1, 11:22 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG TULSA 36.13N 95.92W
06/01/2008 TULSA OK AMATEUR RADIO
EXTENSIVE DAMAGE TO TRAFFIC LIGHT AT PINE AND GARNETT
&&
PBSLocal storm report, Jun 1, 11:35 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1135 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM TSTM WND GST TULSA 36.13N 95.92W
06/01/2008 E0 MPH TULSA OK BROADCAST MEDIA
LARGE TREE LIMB BLEW INTO A PICKUP TRUCK AND SMASHED
WINSHIELD DOWNTOWN TULSA
&&
PBSLocal storm report, Jun 1, 11:40 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1140 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM TSTM WND DMG TULSA 36.13N 95.92W
06/01/2008 TULSA OK AMATEUR RADIO
FOUR FOOT DIAMETER TREE UPROOTED AND HAD FALLEN ON A
HOUSE AT 7TH AND HUDSON
&&
PBSLocal storm report, Jun 1, 11:45 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG SKIATOOK 36.37N 96.00W
06/01/2008 TULSA OK NWS EMPLOYEE
STUCCO CHIMNEY ON A HOUSE BLOWN OFF JUST EAST OF SKIATOOK
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:24 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| May 31, 7:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| May 31, 7:29 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 31, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| May 31, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 1, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 37 min |
| Jun 1, 3:11 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| Jun 1, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Jun 1, 3:50 AM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Jun 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Jun 1, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 1, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Jun 1, 7:46 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Jun 1, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Jun 1, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 66 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 60 min |
| Jun 1, 9:16 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 32 min |
| Jun 1, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| Jun 1, 9:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 1, 9:56 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 4 hr |
| Jun 1, 10:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 67 min |
| Jun 1, 10:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 77 min |
| Jun 1, 10:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee | 55 min |
| Jun 1, 10:51 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 3 hr |
| Jun 1, 11:06 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 39 min |
| Jun 1, 11:31 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 59 min |
| Jun 1, 12:44 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Jun 1, 2:22 PM CDT | River Flood Warning | TSA | Ottawa | 48 hr |
| Jun 1, 4:41 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 49 min |
| Jun 1, 5:17 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 43 min |
| Jun 1, 5:50 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 55 min |
| Jun 1, 6:39 AM CDT | Special Weather Statement | TSA | Franklin | 51 min |
| Jun 1, 7:17 AM CDT | Special Weather Statement | TSA | Benton | 43 min |
| Jun 1, 7:55 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 40 min |
| Jun 1, 8:51 AM CDT | Special Weather Statement | TSA | Madison | 54 min |
| Jun 1, 9:06 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 54 min |
| Jun 1, 9:54 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 18 min |
| Jun 1, 10:14 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 40 min |
| Jun 1, 11:00 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 60 min |
| Jun 1, 11:36 AM CDT | Flash Flood Warning | TSA | Benton, Madison, Washington | 4 hr |
| Jun 1, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.